# SDR 200606062

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000080
- Aircraft time: 2,521 hours, 888 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 1700064C
- Part serial: 0286
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 6436 AUS TO JFK AT 35,000 FEET IN NORMAL CRUISE, THE AMBER -FLAP FAIL- EICAS MESSAGE APPEARED.  THE CREW RAN THE QRH BUT WAS UNABLE CYCLE THE FLAPS BECAUSE AIRCRAFT ABOVE MAX FLAP OPERATING ALTITUDE.  ONCE THE AIRCRAFT DESCENDED BELOW 20,000 FT THE CREW ATTEMPTED TO CONFIGURE THE AIRCRAFT TO CYCLE THE FLAPS TO -FLAP ONE-, THE SLATS EXTENDED BUT THE FLAPS REMAINED AT ZERO.  THE CREW MADE THREE ATTEMPTS WITH NO SUCCESS.  THE CREW FINISHED THE QRH, DECLARED AN EMERGENCY AND PREPARED FOR A NO FLAPS LANDING.  THE APPROACH AND LANDING WERE UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED BOTH LT FLAP SKEW SENSORS, THE NR 1 SF-ACE AND PERFORMED AN ELECTRICAL RIG OF THE SF-ACE.
